Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A Simple ``Filon-trapezoidal'' rule


Author: E. O. Tuck
Journal: Math. Comp. 21 (1967), 239-241
DOI: https://doi.org/10.1090/S0025-5718-67-99892-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. N. G. Filon, ``On a quadrature formula for trigonometric integrals,'' Proc. Roy. Soc. Edinburgh, v. 49, 1929, pp. 38-47.
  • [2] A. I. van de Vooren & H. J. Van Linde, ``Numerical calculations of integrals with strongly oscillating integrand,'' Math. Comp., v. 20, 1966, pp. 232-245. MR 0192644 (33:869)
  • [3] R. B. Blackman & J. W. Tukey, The Measurement of Power Spectra, Dover Publications, New York, 1959. MR 21 #1684. MR 0102899 (21:1684)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99892-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society